# SDR ASOA20160715034

- Difficulty date: July 15, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 26,926 hours, 16,286 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Condition: Faulty
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE BRAKES ON THE LEFT SIDE ARE INTERMITTENTLY PULSING ON AND OFF GIVING A SKIDDING FEELING.  MX REMOVED AND REPLACED THE NR 2 BRAKE SHUTTLE VALVE, OPS AND LEAK CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
